Aa
Aa
A
A
A
Close
Avatar universal

Nausea, Meds and Worry

Does the Nausea ever go away from the meds?>

Do you get to a point where you stop piling on weight at all?

Because these side effects are making me worry. I have Schizoaffective Disorder and I'm on Seroquel.

I feel like I need to be sick every day. It makes me not want to exercise or move much and I'm in constant ups and downs mood wise like a yo-yo...I just wondered if this was normal? Does it eventually go as I don't know how long I can cope with it.
2 Responses
Sort by: Helpful Oldest Newest
675718 tn?1530033033
my nausea went away after three days
Helpful - 0
585414 tn?1288941302
That's an unusual side effect from Seroquel. I did have it from Depakoate and lithium which is more typical but I tolerated the coated versions better so they didn't produce nausea. Seroquel might have that option as well. Seroquel has a short half life so perhaps the extended release version would be more of help. However, although it is approved for bipolar it was originally designed as an antipsychotic. I have schizoaffective and I require both a mood stabilizer and an antipsychotic. That's more typical. The mood stabilizer that worked best for me and was easiest for me to tolerate was Lamictal but each person responds differently to each medication. Speak to your psychiatrist about all this.
Helpful - 0

You are reading content posted in the Schizophrenia Community

Top Schizophrenia Answerers
675718 tn?1530033033
El Paso, TX
Learn About Top Answerers
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?